Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Extreme dizziness, sickness headache, sore throat, knee pain. Got it suddenly. Reason?

Hey, I m 14 and I m not feeling so great. I am extremely dizzy, feel sick, headache , pain in both knees, suddenly all come back. I woke up yesterday with what I ve mentioned above, woke up at 12pm - Done online school barely till 4pm - Went to bed - Woke up at 9pm feeling even worse - sat in my bed with eyes closed till about 5am before I got to sleep. Woke up today - As I hadn t eaten anything yesterday I ordered myself a pizza - Of which I can normally eat all of - I got through 4 slices before feeling incredibly sick - I ve eaten nothing else today - A few hours after I woke up @ 10am today I felt awful - Didn t goto school just sat in bed all day - At about 3-4pm I didn t feel 100% but I defiantly felt alot better - seemed like only a minor headache and sore throat stayed - I went to bed at 8pm today - Woke up at about 10pm - All symptoms are back and worse then ever. I ve taken one anadin extra strong yesterday - Had one today - And one just now. I don t want to go into doctors to wait 4 hours and be told sit in bed for 2 days and I ll be better .
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C. M. Forum.
The pain in both knee with recurrence and sore throat and headache are an indication of infection in throat ( may be strep, most common).
Anadin is just a pain killer, so its for relief , not for cure.
In my opinion consult a physician and get his opinion.
As reason of pain in both knee means osteoarthritis or rheumatoid arthritis ( in beginning this occurs in small joints).
Get in blood for C B C, E S R and rheumatic factor.
Good luck.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor